AMS eContent Search Results
Matches for: msc=(41A17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 79 found      Go to page: 1 2 3

[1] T. Hangelbroek, F. J. Narcowich, C. Rieger and J. D. Ward. An inverse theorem for compact Lipschitz regions in $\mathbb{R}^d$ using localized kernel bases. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] D. S. Lubinsky. On Marcinkiewicz-Zygmund inequalities at Jacobi zeros and their Bessel function cousins. Contemporary Mathematics 699 (2017) 223-245.
Book volume table of contents
View Article: PDF

[3] Isaac Z. Pesenson. Estimates of Kolmogorov, Gelfand and linear $n$-widths on compact Riemannian manifolds. Proc. Amer. Math. Soc. 144 (2016) 2985-2998.
Abstract, references, and article information   
View Article: PDF

[4] S. S. Platonov. Certain approximation problems for functions on the infinite-dimensional torus: Analogs of the Jackson theorem. St. Petersburg Math. J. 26 (2015) 933-947.
Abstract, references, and article information   
View Article: PDF

[5] T. Jordão and V. A. Menegatto. Estimates for Fourier sums and eigenvalues of integral operators via multipliers on the sphere. Proc. Amer. Math. Soc. 144 (2016) 269-283.
Abstract, references, and article information   
View Article: PDF

[6] Isaac Z. Pesenson. Approximations in $L_{p}$-norms and Besov spaces on compact manifolds. Contemporary Mathematics 650 (2015) 199-209.
Book volume table of contents   
View Article: PDF

[7] D. S. Lubinsky. On sharp constants in Marcinkiewicz-Zygmund and Plancherel-Polya inequalities. Proc. Amer. Math. Soc. 142 (2014) 3575-3584.
Abstract, references, and article information   
View Article: PDF

[8] O. L. Vinogradov and V. V. Zhuk. Estimates for functionals with a known finite set of moments in terms of high order moduli of continuity in spaces of functions defined on a segment. St. Petersburg Math. J. 25 (2014) 421-446.
Abstract, references, and article information   
View Article: PDF

[9] O. L. Vinogradov and V. V. Zhuk. Estimates for functionals with a known, finite set of moments, in terms of moduli of continuity, and behavior of constants, in the Jackson-type inequalities. St. Petersburg Math. J. 24 (2013) 691-721.
Abstract, references, and article information   
View Article: PDF

[10] Daryl Geller and Isaac Z. Pesenson. $n$-widths and approximation theory on compact Riemannian manifolds. Contemporary Mathematics 603 (2013) 111-122.
Book volume table of contents   
View Article: PDF

[11] Isaac Z. Pesenson. Paley-Wiener-Schwartz nearly Parseval frames on noncompact symmetric spaces. Contemporary Mathematics 603 (2013) 55-71.
Book volume table of contents   
View Article: PDF

[12] Michael Griebel and Helmut Harbrecht. On the construction of sparse tensor product spaces. Math. Comp. 82 (2013) 975-994.
Abstract, references, and article information   
View Article: PDF

[13] D. S. Lubinsky. Discrete beta ensembles based on Gauss type quadratures. Contemporary Mathematics 578 (2012) 143-163.
Book volume table of contents   
View Article: PDF

[14] D. Burns, N. Levenberg, S. Ma’u and Sz. Révész. Monge-Ampère measures for convex bodies and Bernstein-Markov type inequalities. Trans. Amer. Math. Soc. 362 (2010) 6325-6340. MR 2678976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. S. Lubinsky. Applications of new Geronimus type identities for real orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 2125-2134. MR 2596051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael I. Ganzburg. Limit theorems of polynomial approximation with exponential weights. Memoirs of the AMS 192 (2008) MR 2387892.
Book volume table of contents   

[17] Ihab Al Alam. A Müntz space having no complement in $L_{1}$. Proc. Amer. Math. Soc. 136 (2008) 193-201. MR 2350404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lars Inge Hedberg and Yuri Netrusov. An axiomatic approach to function spaces, spectral synthesis, and Luzin approximation. Memoirs of the AMS 188 (2007) MR 2326315.
Book volume table of contents   

[19] Alexandre Eremenko. A Markov-type inequality for arbitrary plane continua. Proc. Amer. Math. Soc. 135 (2007) 1505-1510. MR 2276660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. S. Lubinsky and E. B. Saff. Zero distribution of Müntz extremal polynomials in $L_{p}\left[ 0,1\right] $. Proc. Amer. Math. Soc. 135 (2007) 427-435. MR 2255289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Feng Dai. Characterizations of function spaces on the sphere using frames. Trans. Amer. Math. Soc. 359 (2007) 567-589. MR 2255186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Borwein and Tamás Erdélyi. Nikolskii-type inequalities for shift invariant function spaces. Proc. Amer. Math. Soc. 134 (2006) 3243-3246. MR 2231907.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] O. L. Vinogradov. Sharp Jackson-type inequalities for approximations of classes of convolutions by entire functions of exponential type. St. Petersburg Math. J. 17 (2006) 593-633. MR 2173937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Feng Dai. On generalized hyperinterpolation on the sphere. Proc. Amer. Math. Soc. 134 (2006) 2931-2941. MR 2231617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. A. Pekarskii. Bernstein-type inequalities for the derivatives of rational functions in $L_{p}$-spaces, $0<p<1$, on Lavrent{'}ev curves. St. Petersburg Math. J. 16 (2005) 541-560. MR 2083568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] F. Dai and Z. Ditzian. Strong converse inequality for Poisson sums. Proc. Amer. Math. Soc. 133 (2005) 2609-2611. MR 2146205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Daniela Rosca. Locally supported rational spline wavelets on a sphere. Math. Comp. 74 (2005) 1803-1829. MR 2164098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Lasse Borup and Morten Nielsen. Approximation with wave packets generated by a refinable function. Proc. Amer. Math. Soc. 133 (2005) 2409-2418. MR 2138884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Tamás Erdélyi and Harvey Friedman. The number of certain integral polynomials and nonrecursive sets of integers, Part 1. Trans. Amer. Math. Soc. 357 (2005) 999-1011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] W. Dahmen, B. Faermann, I. G. Graham, W. Hackbusch and S. A. Sauter. Inverse inequalities on non-quasi-uniform meshes and application to the mortar element method. Math. Comp. 73 (2004) 1107-1138. MR 2047080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 79 found      Go to page: 1 2 3